# SDR MZZA96159

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON UPPER RUDDER TAB L/E NOSE SKIN AT RUDDER STATION 175  AND 196.  THE CORRODED NOSE SKINS, P/N 65-62445-6 AND 65-65445-7 WERE REMOVED AND REPLACED PER B727 SRM 55-40-1 IN CONJUNCTION WITH BOEING PARTS LIST NR PL65-62445.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809755 (SEQ NR 03005).  (M)
